# SDR HDNA202307170229

- Difficulty date: July 14, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N592AC
- Make and model: Bolkms BK117C2
- Aircraft serial: 9739
- Aircraft time: 2,362 hours
- System (JASC): 7700 · Engine Indicating System
- Part: Overheat Sensor
- Part number: N1C0419710
- Part serial: 2298
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 2,362 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: M, J
- Precautionary procedure: A, E

## Discrepancy

#2 ENGINE OIL TEMP HIGH INDICATION IN CRUSIE FLIGHT , WITH AN ASSOCIATED BURNING MELL REPORTED BY MEDICAL CREW IN AFT CABIN
